MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13223-026-01050-0

Медицинская библиотека · Allergy, asthma, and clinical immunology : official journal of the Canadian Society of Allergy and Clinical Immunology · 2026

Sequential anaphylaxis and delayed rituximab-induced serum sickness with skin testing findings: a case report.

Mori Shiori, Okata-Karigane Utako, Arai Masaki, Takahashi Chiaki, Tahara Umi, Fukushima-Nomura Ayano, Matsuki Eri, Masaki Katsunori, Adachi Takeya

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Rituximab can cause immediate and delayed immune reactions, including rituximab-induced serum sickness (RISS). However, the temporal and mechanistic relationship between these reactions is unclear. We report a case in which RISS developed several days after rituximab-induced anaphylaxis.

CASE PRESENTATION: A 70-year-old woman with stage I mucosa-associated lymphoid tissue lymphoma was initially treated with weekly rituximab monotherapy. Four days after the third infusion, she developed fever, nonpruritic erythema, and arthralgia, which resolved spontaneously. When rituximab was re-administered, she immediately developed symptoms consistent with anaphylaxis, prompting treatment discontinuation. One year later, rituximab was re-started due to slight disease progression. The infusion induced nasal congestion and hoarseness but was completed under hydrocortisone. Eight days later, she presented with fever, widespread pruritic plaques, vomiting, diarrhea, and hypotension. Laboratory testing revealed elevated inflammatory markers without evidence of bacterial infection. Human anti-chimeric antibody levels were markedly elevated (> 5000 ng/mL). Intradermal testing with rituximab induced both an immediate wheal and a delayed erythematous flare lasting several days, indicating coexisting immediate-type hypersensitivity and RISS.

CONCLUSIONS

This case demonstrates that RISS may occur several days after the resolution of rituximab-induced anaphylaxis. When immediate reactions occur after rituximab administration, patient education to ensure prompt reporting of delayed reactions is essential. Skin testing supported the identification of sequential immediate and delayed rituximab hypersensitivity in this case.

Для цитирования: Mori Shiori, Okata-Karigane Utako, Arai Masaki, Takahashi Chiaki, Tahara Umi, Fukushima-Nomura Ayano, Matsuki Eri, Masaki Katsunori, Adachi Takeya. Sequential anaphylaxis and delayed rituximab-induced serum sickness with skin testing findings: a case report.. Allergy, asthma, and clinical immunology : official journal of the Canadian Society of Allergy and Clinical Immunology. 2026. DOI: 10.1186/s13223-026-01050-0.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.